advertisement
Question
Posted by: KV | 2011-05-23

Cyclizine - Long term use

Hi doctor

I am a 27 year old woman. What are the effects of long term use of cylizine. I seem to be nauseous almost every day (not sure if physical or psychological) and I often end up, in desperation, taking a valoid tablet (or similar) just to get through the day or eat something or even get through the night without waking up gagging. This has been happening for years. I am starting to think that either i have some psychological problem or I am dependant on cyclizine.
I have many IBS symptoms but my GP refuses to address these.
Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

KV

You will have to address the fact that you are constantly nauseous. Therefore, I suggest that you consult a gastroenterologist for a colonoscopy and gastroscopy, as well as optimal treatment for IBS.

In the interim, you can try Gaviscon Advanced, 15ml three times daily, before meals.

Cyclizine can have neurological side-effects when used on a chronic basis.

Regards



Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement